# SDR IPXA2025061135443

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N366UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65789
- Aircraft time: 12,881 hours, 5,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587699
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N : 143T5876-99 PANEL NO : 231FFF STA 530 ~ STA 654+22 RBL 11 ~ LBL 11 (REPAIR) 1.I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL AND PERFORM G.V.I CHECK RESULT WAS NORMAL. 2.I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL SEALANT AND CONDITION CHECK NORMAL.
